# SDR 95ZZZW521

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Condition: Cracked
- Location: Rt Ail Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD HINGE BOLT GIVES CRACK INDICATIONS VIA MAGNAFLUX UNDERHEAD RADIUS.  INSTALLED A NEW BOLT IN THE RT AILERON INBOARD HINGE PER MM.
